# SDR CALA9801490

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1050-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SEAT TRACK CORRODED AT STA 1050-1060.  A NEW SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-5, FIGURE 1.
